MathSciNet Relay Station
MathSciNet bibliographic data
MR261187 (41 #5803) 35.80
Dean, Edward T.; Chambré, Paul L. On the solutions of the nonlinear eigenvalue problem $Lu+\lambda b(x)u=g(x,\,u)$. Bull. Amer. Math. Soc. 76 1970 595–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement